MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX CLEAR CUFF PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

ICU MEDICAL, INC. MEDEX CLEAR CUFF PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Catalog Number MX4705
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pressure infusor exhibited air leakage and debonding.There was no patient involvement, no patient injury was reported.
 
Additional Manufacturer Narrative
G1: mfg contact updated.H3: no device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
MEDEX CLEAR CUFF PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key22770131
Report Number1526863-2025-00090
Device Sequence Number18422078
Product Code KZD
UDI-Device Identifier10351688507037
UDI-Public(01)10351688507037(17)321218(10)4353486
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4705
Device Lot Number4353486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown